Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Michael Atiyah and Nigel Hitchin
Title: The geometry and dynamics of magnetic monopoles
Additional book information: Princeton University Press, Princeton, New Jersey, 1988, 133 pp., $25.00. ISBN 0-691-08480-7.

Review Information:

Reviewer: R. S. Ward
Journal: Bull. Amer. Math. Soc. 20 (1989), 230-231
American Mathematical Society